Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Side effects of Clindamycin phosphate gel,tips to increase body weight - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   ya i am using clindamysin phosphate gel for pimples on my face and for oily skin
Doctor :   Ok
User :   does it cause any problems as if now i am using regularly
Doctor :   It could cause dryness of face in some
User :   and which is the best to erase pimple marks on face
Doctor :   Try using Caladry lotion as it helps to an extent.
Doctor :   If the scars are severe then you may need to consult a dermatologist
Doctor :   You may need dermabrasion or Laser therapy
User :   okie and what is the best way to increse the body weight or bones weight
Doctor :   A high protein diet and more calcium
Doctor :   should be taken
User :   oops interms of regular food in which we can find it
User :   more
Doctor :   More soya, egg white, whole milk
Doctor :   should be taken
User :   meat ?
Doctor :   Red meat is a good source of protein

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor